MAUDE Adverse Event Report: TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM S4A; PLATE

TREACE MEDICAL CONCEPTS, INC. LAPIPLASTY SYSTEM S4A; PLATE
Model Number SK39
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed on (b)(6) 2025 due to hardware irritation.There were no deficiencies or malfunctions alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.Additional information indicates the patient's bones were completely fused/healed.No devices were returned for evaluation.The device history records were reviewed, and no issues were identified during the manufacture and release of the devices that could have contributed to what was reported.Although several factors can contribute to the reported event, the most likely cause cannot be determined due to the limited information provided, and no device being returned.The company will supplement this mdr as necessary and appropriate.An additional tmc device explanted in the same revision surgery was reported in 3011623994-2026-00054.
 
Event or Problem Description
It was reported that after an initial bunion surgery on (b)(6) 2025, all hardware was removed on (b)(6) 2025 due to hardware irritation.There were no deficiencies or malfunctions alleged/found with any tmc device, and no other patient outcomes were reported as a result of this event.

Brand Name
LAPIPLASTY SYSTEM S4A
Common Device Name
PLATE
Manufacturer (Section D)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer (Section G)
TREACE MEDICAL CONCEPTS, INC.
100 palmetto park place
ponte vedra FL 32081
Manufacturer Contact
artillia walker
100 palmetto park place
ponte vedra, FL 32081
9049131020
MDR Report Key24662749
Report Number3011623994-2026-00053
Device Sequence Number18452543
Product Code HRS
UDI-Device Identifier00853114006327
UDI-Public(01)00853114006327(17)300420(10)132745
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K251135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSK39
Device Lot Number132745
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/03/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age32 YR
Patient SexFemale